MathSciNet Relay Station
MathSciNet bibliographic data
MR1855007 35J60 (35A30 35B05)
Prajapat, J.; Tarantello, G. On a class of elliptic problems in ${\Bbb R}^2$: symmetry and uniqueness results. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 4, 967–985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement